# SDR AWXA200700969

- Difficulty date: July 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5961319, CRACKED STRINGER CLIP, BS 727A, S25L.  REPLACED STRINGER, BS 727A, S25L IAW B737-300 SRM 51-40-02.
